# SDR CAL960015

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L-1 Door
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK IN L-1 DOOR INTERNAL SKIN AT TORQUE BOX CUT OUT.  THE CRACKED AREA WAS BLENDED OUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-00-2, SRM 51-10-1, AND SRM 51-20-4.  (X)
